# SDR SWAA2018052322191

- Difficulty date: May 2, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FASTENER HOLE CORRODED AT BS 986.5, LBL 44.  REPAIRED FLOORBEAM PER SRM.
